# SDR CA000920009

- Difficulty date: August 17, 2000
- Submitted: October 2, 2000
- Operation: General aviation
- Make and model: Piper PA-31
- Aircraft time: 8,121 hours
- Engine: Lyc TIO540A2B
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Nut
- Part number: MS20500624
- Condition: Wrong Part
- Location: Turbo Charger
- Component: Nuts, Lyc, TIO540A2B
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

(CAN) NOT AN SDR - SEE PMI1. OVERHAULED TURBO CHARGER WAS INSTALLED AS SUPPLIED BY OVER HAULER, PREVIOUS REPORT, FOR TROUBLE SHOOTING. 2. NEW MS20500-624 NUTS WERE ORDERED WITH ACCESSORY.3. SHOP SHIPPED MS21045-6 NUTS - HEAT RESISTING.4. WE CALLED OVER HAULER AS TO SIGNAL THAT HE SENT WRONG PARTS. HE APPEARED NOT AWARE OF DIFFERENCE BETWEEN THE TWO TYPES. 5. LYCOMING.P.C. SPECIFIES #MS20500-624.NOTE:  MS 20500-624  =HART RESIST 1200 DEGREE F.MS 21045-6 = HEAT RESIST250 DEGREE F. IF WRONG TYPE UTILIZED, DAMAGE CAN BE INDUCED TO STUDS AT REMOVAL, UNSEEN & WHEN REINSTALLED, TURBO COULD EVENTUALLY COME LOOSE ON BASE.
